# SDR SWIA201229438

- Difficulty date: January 28, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 20,743 hours, 17,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 OVERHEAD EMERGENCY IS OUT.  (FLT 5564)  RELAMPED EMERGENCY LIGHT.
